Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pregnant. Numbness in head and lip with twitching eye. Are these pregnancy related?

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1856 Questions

default
Posted on Mon, 11 Feb 2013 in Early Pregnancy Signs and Symptoms
Question: Left eye twitching for almost two months. Just in the past week I have woke up with the right side of my head numb and once with my bottom lip numb. I'm also four months pregnant can this be pregnancy related or something else???
doctor
Answered by Dr. Ashish Mittal 1 hour later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     27 year old female
•     Pregnant for 4 months
•     Complaints of: Left eye twitching for 2 months, numbness in rt side of head and bottom lip.

I would like to consider multiple possibilities for these complaints in following hierarchy:
•     Anemia or Vitamin deficiency
•     Thyroid related problem
•     Poor sleep, Stress and Anxiety
•     Side effect of substance use: If present
•     Combination of above problems

Following steps will help you:
-Get your hemoglobin level. Take fruits and milk in diet. Multivitamins will also help.
-Get thyroid function test done
-Stop substance use (if present)
-Take adequate sleep, avoid stress and follow steps of sleep hygiene.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics ,  

Recent questions on  Multivitamin

doctor1 MD

Dear Respected panel, I have some gestric problems and suffer from sudden diorrea, stomuch pains even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating of the stomuch, increased level of acidity etc. These atttacks are repeated almost every two months. Recently I did a CT Scan and the findings were There is evidence of Sigmoid Diverticulosis with no evidence of acute inflammation. I am also on these medication: Amlopin 5mg, Batacod 50mg,Valzaar 80, Clopivas 75 AP, Tonact TG, Folvite 5mg, Multivitamin. As the blood test shows increased level of CPK value, I have been advised to cut out Tonact TG. The Gestro specialist has asked me to take Selace Forte and Maxep daily. My Questions are. 1. what is the medication I should take in place of Tonact TG. Most other Statins have side effects on me ( headac, non Concentration). 2. what is the remidy for Signoid Divertucolisis. 3. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication and Clopivas AP 75 which is a blood thinner. I regularly walk 5 km daily, do my back stretches and play golf twice a week. I am 63 years old, weight 65kg, height 5 10 . I would be very greatful if you would advice me in the matter. Pradip Patel

doctor1 MD

I am a 30 year old female. Always been pretty active, but am feeling pretty fatigued lately. Low mood, lack of focus. I was thinking about taking a vitamin supplement from NeuroScience (not sure if you are familiar with them), that supports adrenal health (AdreCor with SamE). What are your thoughts? Also, I have been an on and off again smoker for a long time. I read the Daxitrol is helpful to control cravings and impulsive behaviors. I prefer natural supplements vs synthetic.

doctor1 MD

I am 24 years old male, 192cm ,previously 100 Kg, now 92 Kg, with juvenile diabetes ,power lifting since 6 years. 6 months ago I had an attack of hypoglycemia with convulsions after which I had suffered from triceps weakness, vertical diplopia and intermittent left ptosis. MRI and EMG were normal, acetyl choline antibodies were +6. I took mestinone for 2 weeks without any improvement. Now I am on Ronicol ( vasodilator) and multivitamins.

doctor1 MD

,unmarried,5'4,facing severe hair fall, using mintop, havent seen any result, have developed some dandruff problem all of a suddden, cud it be coz on mintop, have used it for 1 week only so far.....had tried it 5 years back and it was quite effective..what vitamin supplements can be taken with mintop for the hair

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...